Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Reddish spots all over the body. Had a flu shot. Taking aspirin and accuretic for hypertension. Are the spots due to medication?

I GOT RED DOT SPOTS ALL OVER MY STOMACH CHEST BACK ARMS AND THE FRONT UPPER LEGS, I GOT THE FLU SHO 4 DAYS AGO AND WAS PRESCRIBED AMOXICILLIN FROM MY DENTIST . I HAVE BEEN TAKIN THEM FOR 11 DAYS NOW FOR A TOOTH INFECTION THAT WAS PULLED OUT. I AM ALSO ON A 81 MG ASPRIN. I ALSO TAKE A HIGH BLOOD PRESSURE PILL CALLED ACCURETIC 20 MG COULD ANY OF THESE BE A CAUSE FACTOR. THANK YOU.
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Homeopath 's  Response
YES, RADISH SPOT OCCUR DUE TO ASPIRIN INGESTION BECAUSE IT INHIBIT PLATELET AND INCREASE THE BT BUT ALSO IT IS INDICATIVE OF VIRAL FEVER FOR CONFIRMATION OF VIRAL FEVER OR MALARIAL FEVER PLEASE MAKE SURE WEATHER THE RED SPOTS ARE ASSOCIATED WITH FEVER, CHILLS, HEADACHE, SWEATING AS WELL AS CBC REPORTS-WBC- S/O- LEUCOPENIA AND DO NEEDFUL.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor